Multiple risk factor dependence structures : distributional properties
Year of publication: |
September 2017
|
---|---|
Authors: | Su, Jianxi ; Furman, Edward |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 76.2017, p. 56-68
|
Subject: | Multivariate distributions | Dependence | Pareto distributions | Default risk | Factor model | Weighted risk measures | Statistische Verteilung | Statistical distribution | Risiko | Risk | Theorie | Theory | Risikomaß | Risk measure | Kreditrisiko | Credit risk | Faktorenanalyse | Factor analysis | Wahrscheinlichkeitsrechnung | Probability theory | Multivariate Verteilung | Multivariate distribution | Portfolio-Management | Portfolio selection | Einkommensverteilung | Income distribution |
-
Multiple risk factor dependence structures : copulas and related properties
Su, Jianxi, (2017)
-
Tail behavior of credit loss distributions for general latent factor models
Lucas, André, (2001)
-
A limit distribution of credit portfolio losses with low default probabilities
Shi, Xiaojun, (2017)
- More ...
-
On a multiplicative multivariate gamma distribution with applications in insurance
Semenikhine, Vadim, (2018)
-
Paths and indices of maximal tail dependence
Furman, Edward, (2014)
-
A Form of Multivariate Pareto Distribution with Applications to Financial Rrisk Measurement
Su, Jianxi, (2016)
- More ...